# SDR DALA2022060804010

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N122DN
- Make and model: Airbus A321-211
- Aircraft serial: 10183
- Aircraft time: 3,475 hours, 1,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING MEL , SEAT ROW 11 PROXIMITY LIGHTS INOP. EF ORIGINAL LOG PAGE 8780828 CLOSED IN ERROR. REPAIRED PROXIMITY LIGHTS AT SEAT ROW 11 REF A-321 AMM 20-90-01. OPS CHECK GOOD. PLACARDS REMOVED. OK FOR SVC. (LP# 8780874)
